MathSciNet Relay Station
MathSciNet bibliographic data
MR1828935 (2002c:14040) 14G32 (14H10 14H30)
Asada, Mamoru The faithfulness of the monodromy representations associated with certain families of algebraic curves. J. Pure Appl. Algebra 159 (2001), no. 2-3, 123–147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement